RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 2, Pages 186–202 (Mi zvmmf1058)  

This article is cited in 7 scientific papers (total in 7 papers)

The sensitivity theory for abnormal optimization problems with equality constraints

A. V. Arutyunova, A. F. Izmailovb

a Peoples Friendship University of Russia, Moscow
b M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (2321 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:2, 178–193

Bibliographic databases:

Document Type: Article
UDC: 519.6:517.677
MSC: Primary 49J53; Secondary 90C31
Received: 01.04.2002

Citation: A. V. Arutyunov, A. F. Izmailov, “The sensitivity theory for abnormal optimization problems with equality constraints”, Zh. Vychisl. Mat. Mat. Fiz., 43:2 (2003), 186–202; Comput. Math. Math. Phys., 43:2 (2003), 178–193

Citation in format AMSBIB
\Bibitem{AruIzm03}
\by A.~V.~Arutyunov, A.~F.~Izmailov
\paper The sensitivity theory for abnormal optimization problems with equality constraints
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 2
\pages 186--202
\mathnet{http://mi.mathnet.ru/zvmmf1058}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992624}
\zmath{https://zbmath.org/?q=an:1105.49028}
\elib{http://elibrary.ru/item.asp?id=13437873}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 2
\pages 178--193


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1058
  • http://mi.mathnet.ru/eng/zvmmf/v43/i2/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arutyunov, A. F. Izmailov, “Sensitivity analysis for abnormal optimization problems with a cone constraint”, Comput. Math. Math. Phys., 44:4 (2004), 552–574  mathnet  mathscinet  zmath
    2. Arutyunov A.V., Izmailov A.F., “Abnormal equality-constrained optimization problems: sensitivity theory”, Math Program, 100:3 (2004), 485–515  crossref  mathscinet  zmath  isi  scopus
    3. A. F. Izmailov, “On the analytical and numerical stability of critical Lagrange multipliers”, Comput. Math. Math. Phys., 45:6 (2005), 930–946  mathnet  mathscinet  zmath  elib  elib
    4. A. F. Izmailov, “Sensitivity of solutions to systems of optimality conditions under the violation of constraint qualifications”, Comput. Math. Math. Phys., 47:4 (2007), 533–554  mathnet  crossref  mathscinet  zmath  elib  elib
    5. A. V. Arutyunov, “Smooth abnormal problems in extremum theory and analysis”, Russian Math. Surveys, 67:3 (2012), 403–457  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. A. V. Arutyunov, S. E. Zhukovskiy, Z. T. Mingaleeva, “Differential properties of the minimum function for diagonalizable quadratic problems”, Comput. Math. Math. Phys., 52:10 (2012), 1342–1350  mathnet  crossref  mathscinet  zmath
    7. A. V. Arutyunov, “Properties of the Minimum Function in the Quadratic Problem”, Math. Notes, 94:1 (2013), 32–40  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:256
    Full text:89
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019